withdrawal symptoms of zoloft

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

puppylove83
Regular Member


Date Joined Oct 2006
Total Posts : 21
   Posted 5/8/2007 8:44 PM (GMT -6)   
HI! I used to post alot here back in sept and oct. I'm back!
 
I've been on zoloft (50) for awhile and 2 weeks ago I had to stop cold turkey cause I couldn't get an appt to get my prescription renewed till the following week. The week (the whole week)that I stopped taking zoloft I had the worst migraine and diarrhea. I felt light headed and dizzy. Anyone got these symptoms when they stopped taking zoloft or other anxiety medication? I just wanted to know that the symptoms that I felt were due to stopping the pill..and not from other things.
I'm back on zoloft again...thank god!
thanks! :-)
 
-puppylove-

ChristianWithHope
Regular Member


Date Joined Sep 2006
Total Posts : 119
   Posted 5/8/2007 10:10 PM (GMT -6)   
puppy,
It wouldn't surprise me if these symptoms were associated with the sudden withdrawal.

But puppy - you mustn't go off Zoloft cold turkey. Call your doctor's emergency line if necessary - they know how critical it is that you not miss a dose - I would be surprised if they didn't at least give you enough to tide you over until you were able to make an appt. The pharmacies will sometimes give you a single pill if they know you're out - because they also know how serious it is as well.

Take care!

angest
Regular Member


Date Joined Aug 2006
Total Posts : 71
   Posted 5/9/2007 7:13 AM (GMT -6)   
Hi mate!
I have the same experience even worse than yours with my zoloft, I'm on zoloft , some time when I'm trying to stop taking it after a long period of free anxiety and panic bouts , I'm starting to tappering the dose, but when I'm on the second day of missing dose all withdrawal symptoms popping up and stay with me a week even starting zoloft again...don't be afraid , take it easy , all disappear again after one week taking zoloft again....hope you getting well

LondonGirl22
Veteran Member


Date Joined Jan 2006
Total Posts : 1629
   Posted 5/9/2007 11:57 AM (GMT -6)   
Sounds like withdrawal from going cold turkey. If you taper off them you should be fine and get no withdrawal. I reduced my dose of effexor from 225 to 150 and had no side effects or withdrawal and feel fine.

Victoria x

Moderator ~ Depression and Anxiety Forum

Xx Sometimes we all have to go a little crazy just to stay sane xX


keegans_mommy
New Member


Date Joined May 2007
Total Posts : 11
   Posted 5/9/2007 1:23 PM (GMT -6)   
I got those withdrawl symptoms and I did taper off. It didn't seem to matter. I had what I can only describe as "brain tremors". It litereally felt like my brain was shaking inside my head, which made me dizzy and sick to my stomach. I had these "tremors for 2 months and the first week off the pills was the worst! I was so sick, the couch was my only friend. I will never go back on that stuff again, just too icky.
New Topic Post Reply Printable Version
Forum Information
Currently it is Monday, September 26, 2016 5:28 PM (GMT -6)
There are a total of 2,694,340 posts in 297,461 threads.
View Active Threads


Who's Online
This forum has 152139 registered members. Please welcome our newest member, Hcbarb.
350 Guest(s), 18 Registered Member(s) are currently online.  Details
guygpooh, Rspwed, Break60, RCS, Rikky1, JoJoLA, Scaredy Cat, Ljm2014, Pratoman, Dazza, platinumpixie, maddysmom2015, soynomore, M1961, wampuscats, ka450, straydog, iPoop


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer